# SDR AALA20011759

- Difficulty date: September 4, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT AT STATION 256 BETWEEN L18 AND L19 LEFT OUT OF LIMITS.  INSTALLED REPAIR DOUBLER PER SRM 53-04-01 FIG 12B AND AARD 53-30-00-9.  (M)
